Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Elevated ALT, hepatitis test negative, have fizzing in lower abdomen, bubbles in urine. Cause?

i\m 49 blood test shows alt 357 up from 345 2 weeks ago, all hepatitis tests are negative, i learned past week that age 6 had hepatits b with yellow skin, eyes and in past 60 days took 800mg acyclovir 5x day for 10 days for shingles and experienced unknown at that time right side pain. currently no yellow skin or eyes, some type of fizzing in lower abdomen, clear small bubbles in urine, urine light yellow or clear, -- i do have low testosterone 80/800 and take 1/4 ml bio identical 1 time per week IM with 1/2 ml b12. question what to do about fizzing lower abdomen is keeping up most of the night?.
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The blood alt levels may take time to recover. The fizzling feeling in your abdomen could be due to gastritis and you may require proper anti acid cover like ranitidine or rabeprazole etc. Otherwise liver problems do take time to recover and you should be patient.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor